I am on Lantus (insulin glargine) with Humalog, and for the last four days, my sugars have gone high. They average 7 mmol/L [126 mg/dl] before bed, 11 mmol/L [198 mg/dl], and I have a small amount of ketones. Do I increase my Lantus or my Humalog?
It does sound like you need more insulin, even if only on a temporary basis. However, I think it would be wrong to offer specific advice on-line, and you should contact your diabetes team directly. I note that you are from England and I know that all diabetes teams in the UK would expect you to contact them if you are uncertain about what adjustments to make. Most should offer you written guidance for this and for managing 'sick days'.
Original posting 8 May 2003
Posted to Daily Care
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:46
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.